# SDR ANCF201910281201

- Difficulty date: October 12, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N748AV
- Make and model: Airbus A320-214
- Aircraft serial: 6862
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE. OCT 12. ENGINES STARTED AVNCS SMOKE ON ECAM APPEARED - AFTER PUSH BACK AND ENGINES STARTED AVNCS SMOKE ON ECAM APPEARED DURING POWER MASTER FROMAPU TO ENGINES // CORRECTIVE ACTIONS: OCT 14. WAS TRANSFER WITH MEL 21-26-02IS TRANSFER EXTRACTOR FAN CAT C.WO 15761528 N748AV-CNMCC-2019-AV4970 LOG PAGE 11966 // IAW AMM 21-26-00-710-001-A OPERATIONAL TEST OF THE AEVS  VIA MCDU WAS PERFORMED TEST WAS SATISFACTORY  IAW 26-15-00-71-00-710-001-A TEST OF THE SMOKE  WAS PERFORMED TEST OK // THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.    THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION QCM SECTION 8.3, 8.4, 8.5 AND 8.6. // AIRCRAFT RELEASED UNDER MU1Z335K CERTIFICATE
